Jump to content
CrazyBoards.org

Weight gain on cocktail


Recommended Posts

Guest Namaste

Hello

Jsut a quick question - I'm on a cocktail detailled below. I'm trying to lose weight but struggling lots. Has anyone else had weight issues on this combination or any of them? I'd love to know as I'm getting really frustrated about it.

I'm on: 400mg carbamazepine, 2.5mg zypraxa, 60mg prozac and 30mg mirtazepine. Plus i take omega 3 fish oils to help with the side effects.

Thank you

Jane

Link to comment
Share on other sites

Zyprexa is notorious for weight gain. Depending on the dosage and the amount of time you have been taking Zyprexa it is not uncommon to gain 20+ pounds, and quickly. As Jerod wrote on the CrazyMeds site, it is as though you can gain weight just waiting to have the Rx filled. Remeron (mirtazepine) can make you crave sweets and along with the drowsiness gain weight gain is also common.

Are you having blood work done while taking Tegretol? It is essential.

Erika, who has been on and off Zyprexa many times and always gains weight

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...